advertisement
Question
Posted by: Emma | 2009-07-29

Erection problem

I am married for 13 years now. A few years ago my husband start taking BP medicine. Since then well... I have been avoiding making love to him to spare his the embarrassing of not being able to keep his erection. The other problem is that once he gets an erection and he penetrates me, his penis goes soft. Is there something wrong with me. I have 2 children and the youngest is almost 5. Both were natural births. Is that maybe the problem that my vagina opening is to big due to the child births?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

There are many types of medication used for the treatment of high blood pressure. Some medications can have a negative effect on erections. There are, however, some that do not have this side effect. It is not a problem with you. Encourage your husband to discuss this problem with his doctor and review his prescription. There are many treatments today that can help not only the blood pressure, but also quality of erections. Visit the SA Sexual Health Association website for more information www.sexualhealth.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement